# SDR CA990119019

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 6120 · Propeller Controlling System
- Part: Idle Gear
- Part number: A20107
- Condition: Cracked
- Location: Propeller Assy
- Component: DCFS290D7BT4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NDT INSPECTION, A CRACK WAS FOUND IN THE IDLE GEAR.
